Nagoya Mathematical Journal

Deformation invariance of plurigenera

Hajime Tsuji

Full-text: Open access


We prove the invariance of plurigenera under smooth projective deformations in full generality.

Article information

Nagoya Math. J., Volume 166 (2002), 117-134.

First available in Project Euclid: 27 April 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32L10: Sheaves and cohomology of sections of holomorphic vector bundles, general results [See also 14F05, 18F20, 55N30]
Secondary: 14J15: Moduli, classification: analytic theory; relations with modular forms [See also 32G13] 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15] 32J18: Compact $n$-folds


Tsuji, Hajime. Deformation invariance of plurigenera. Nagoya Math. J. 166 (2002), 117--134.

Export citation


  • J.P. Demailly, Regularization of closed positive currents and intersection theory , J. of Alg. Geom., 1 (1992), 361--409.
  • J.P. Demailly, T. Peternell and M. Schneider, Pseudo-effective line bundles on compact Kähler manifolds , math. AG/0006025 (2000).
  • S. Iitaka, Deformations of complex surfaces, II , J. Math. Soc. of Japan, 22 (1970), 247--261.
  • Y. Kawamata, Deformations of canonical singularities , J. of Amer. Math. Soc., 12 (1999), 85--92.
  • J. Kollár, Higher direct images of dualizing sheaves, I , Ann. of Math. (2), 123 (1986), no. 1, 11--42.
  • S. Krantz, Function Theory of Several Complex Variables, John Wiley and Sons (1982).
  • P. Lelong, Fonctions Plurisousharmoniques et Formes Differentielles Positives, Gordon and Breach (1968).
  • L. Manivel, Un theoreme de prolongement $L\sp 2$ de sections holomorphes d'un fibre hermitien $[$An $L\sp 2$ extension theorem for the holomorphic sections of a Hermitian bundle$]$ , Math. Z., 212 (1993), no. 1, 107--122.
  • I. Nakamura, Complex parallelisable manifolds and their small deformations , J. Differential Geom., 10 (1975), 85--112.
  • N. Nakayama, Invariance of plurigenera of algebraic varieties under minimal model conjectures , Topology, 25 (1986), 237--251.
  • --------, Invariance of plurigenera of algebraic varieties , RIMS preprint (1998).
  • T. Ohsawa, On the extension of $L^2$ holomorphic functions V, effects of generalization, , Nagoya Math. J., 161 (2001), 1--21.
  • T. Ohsawa and K. Takegoshi, $L^2$-extension of holomorphic functions , Math. Z., 195 (1987), 197--204.
  • Y.-T. Siu, Invariance of plurigenera , Invent. Math., 134 (1998), 661--673.
  • H. Tsuji, Analytic Zariski decomposition , Proc. of Japan Acad., 61 (1992), 161--163.
  • --------, Existence and Applications of Analytic Zariski Decompositions, Analysis and Geometry in Several Complex Variables (Komatsu and Kuranishi ed.) , Trends in Math., 253--271, Birkhäuser, 1999.
  • G. Tian, On a set of polarized Kähler metrics on algebraic manifolds , J. Differential Geom., 32 (1990), 99--130. Note added in proofs For a generalization of Theorem 1.1, see the author's preprint: ``Subadjunction theorem for pluricanonical divisors'', math.AG/0111311.